# SDR DALA2022122908459

- Difficulty date: December 29, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 58,030 hours, 41,322 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 218-342
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL RH SEAT TRACK SECTION X=-44 BTW STA Y= 218 TO Y=342 A CRACK WAS FOUND IN THE CUSP WEB AT STA Y=294 TO Y=300. SUMMARY OF NRC 00516: CUSP WEB STA Y=294 TO Y=300 WAS PERMANENTLY REPAIRED PER B717-200 SRM 53-00-55-2R-4 FIG. 222. (LP #2558235)
